# SDR C2XA97IA193

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S536780012222
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT OUTBOARD SEAT TRACK WAS FOUND TO BE CORRODED FROM FRAMES 32-35.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PORTION OF SEAT TRACK IAW ATR SRM 53-00-00 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
